# SDR WRLA200405

- Difficulty date: January 19, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48318
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 7810537
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE LEFT SIDE ROWS 38-46 ABOUT 4 HOURS INTO FLIGHT.  ODOR COMING FROM AIR SYSTEM E=EYE BALL VENTS.  FOUND 3 PHASE C/B OF PASS AIR OUTLETS FAN AT 2R DOOR PANEL POPPED.  REMOVED AND REPLACED PAX AIR OUTLET FAN ASSY AT FS 769, SYSTEM OPS CHECK GOOD.
